MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL SC; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL SC; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM1134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pocket Erosion (2013); Discomfort (2330)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in hospital in (b)(6) 2021 with pain at their pocket site, it was noted that there was redness and a small amount of fluid exuding locally.Culture testing revealed there was no infection.On (b)(6) 2021, the patient presented to the hospital again with swelling, pain, fluid discharge and local ulceration.There was no allegation of infection.The pacemaker was explanted on (b)(6) 2021.The patient was stable.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.Correction - h6 health effect - clinical code should have been pocket erosion not erosion.
 
Event or Problem Description
New information received notes that the patient received antibiotic treatment in (b)(6) 2021.

Brand Name
SUSTAIN XL SC
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key12534930
Report Number2017865-2021-31141
Device Sequence Number13796990
Product Code NVZ
UDI-Device Identifier05414734504744
UDI-Public05414734504744
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberPM1134
Device Catalogue NumberPM1134
Device Lot NumberP000107315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/06/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;